« on: August 04, 2018, 10:30:24 pm »
All comments welcome on this monster most of us know as benso belly. Will it ever leave? Bloating,burning,gas,nausea and pain. What did I forget? Two months to go on this taper if all goes well. Will this monster leave or what?
Re: Benso belly
« Reply #1 on: August 07, 2018, 01:18:54 am »
My experience. I CT’d and months later I was great for about 4 months then BAM, stomach pain, bad. Personally I think this time Im going to do a ton of probiotics, stay away from other drugs, less stress and more interaction with people and better non GMO diet. I did suffer from upper GI years before and I am a light smoker so that may have been my issue too. When I had this after the Benzos nothing seemed to help except,…benzos. Good for about 6 months after I reinstated. I was that bad that I did it again like an idiot but I had no insurance and was doubled over ALL day pacing back and forth by myself for weeks. Another hell. Tests showed nothing and I could not afford a scope. Best of luck to you and I hope you find better answers than from me.
Bucksfan - going off clonazepam (20 years) need help please.
« on: July 10, 2018, 07:46:21 am »
hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.
the symptoms i have been having for 15 years are:
-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
–cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-incontinence and trouble urinating
-random fluttering heart palpitations
–random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
–audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
–visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
–feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly
the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.
so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.
then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.
for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.
so i started to taper off it about a year and a half ago and i am having terrible time with this.
can anyone help me with the terrible muscle spams and sleep problems or general advise.
Chickened out at the dentist
« on: January 17, 2018, 12:00:21 am »
My back molar cracked in half. So I got a filling. Then an infection in the tooth. Took antibiotics for three weeks (caught strep at the same time this is why so long on antibiotics)
Then my tooth still hurts but I’ve read that a root canal can have negative effects on our body (not withdrawal or benzo related) do I opted for getting it taken out except my stomach has been hurting and I’ve had a hard time breathing and felt like headed that I started thinking maybe my h pylori is still there and now I have bad thoughts that I have a bleeding ulcer.
So now my thoughts are :
1. Bleeding ulcer
2. H pylori still present
3. Tooth infection causing light headbess, nerve pain, etc.
I feel like nothing I do is right
If I fix one thing
Something else goes wrong
I can’t take this
I’m so scared 😖
Are there hypochondriacs on this forum?
« on: August 28, 2017, 12:58:21 am »
Yes, stopping benzos is not easy but my experience is that it was not as bad as I was made to believe. I think some people on this forum are hypochondriacs. Do people really feel withdrawal a year later? I’m not buying it. Do you really need to taper for years? I doubt it.